So i have recently began using supplements again 2 weeks ago but this time i decided to try some new things. Couple of months ago i was just using Extreme DMZ, 100% whey protein, super pump 250 as a pre workout, and the GNC vitapak for vitamins and have never had any problems with nose bleeds. This time around i am using 1 MR and started using animal pak and have had nose bleeds several times in the past week. I have even woken up to my nose bleeding profusely, could the 1 MR or animal pack be causing the nose bleeds? Or is my body just adjusting it self to the new supplements? Has something like this ever happened to anyone?
Results 1 to 17 of 17
03-12-2011, 07:14 PM #1
Nose bleeds caused by supplements?
03-12-2011, 07:15 PM #2
- Join Date: Nov 2010
- Location: Mississippi, United States
- Age: 41
- Posts: 49
- Rep Power: 0
Go to the doctor and get checked, supplements cant be your problem.
03-12-2011, 07:20 PM #3
it could be a result of hypertension... do you experience headaches? how's your blood pressure? are you sensitive to stimulants?
cease use of the 1MR and see if the nosebleeds stop... if they do, you'll know the source of your problem. if they don't, you should consult with your physician.
03-12-2011, 07:21 PM #4
I had a 2-3 day headache from taking one scoop of Superpump.
It was really light but it was all up in my temple and it was making me feel nauseated. It SUCKED.Essay writing for misc since 2011. Essaybrah's Writing, resume, cover letter, and career Services @ email@example.com
1754 misc-papers written and counting
03-12-2011, 07:41 PM #5
I do get headaches but its not when i take 1 MR though. ive been off 1 mr for a couple of days now and i had a nose bleed today. The blood always come down on the same nostril every time i do get a nose bleed, idk if that matters though. Also i was told that it could be because of dehydration from the supplements causing them. I dont drink as much water as i should, so that theory could be quite plausible.
Last edited by ElekShun04; 03-12-2011 at 07:47 PM.
03-12-2011, 11:02 PM #6
its probably from the extreme DMZ
just a guess but several PH/steriods cause increased blood pressure.FINAFLEX Forum Rep
Visit us in the bb.com store today
03-12-2011, 11:16 PM #7
I frequently have nose bleeds, it could just be the you have a weaker blood vessels in your nose that can pop from over expanding so it could be a cause of heat from your workouts or possibly one of the pre-workout supplements your taking, but I haven't been able to link any of my nose bleeds to any of my supplements.
03-12-2011, 11:23 PM #8
03-12-2011, 11:26 PM #9
03-12-2011, 11:43 PM #10
- Join Date: Mar 2010
- Location: Shepherdsville, Kentucky, United States
- Age: 29
- Posts: 454
- Rep Power: 439
I've taken almost everything you mentioned and never had any nosebleeds and I have a plethora of health issues! I would goto the dr and get checked out... I know the animal pak couldn't do it to you unless you're just getting too much or too little iron.
I would head to the dr because even if they cant see anything wrong with you they can do a blood test to check your vitamin and mineral levels. Thats good info to have even if you aren't having nosebleeds...it helps you tweak your supps. E.g. I was having major issues with fatigue and thought maybe I wasnt getting enough B vitamins or needed to up my pre workout but I went to the dr to see about some b12 shots and they did a blood screen on me. Turned out my b levels were super but my vitamin D was dangerous low! They gave me a script for some crazy high doses of D and I feel like superwoman now!"If you can't take me at my worst you don't deserve me at my best."
In other words when I get cut all you boys out there who thought you were too good for me...YOU CAN EAT YOUR HEART OUT! MUAHAHAHAHAHAHA
Fat loss journal http://forum.bodybuilding.com/showthread.php?t=133104993
Infinite Labs log http://forum.bodybuilding.com/showthread.php?p=656930103#post656930103
03-12-2011, 11:55 PM #11
- Join Date: Mar 2010
- Location: West Chester, Ohio, United States
- Age: 32
- Posts: 1,214
- Rep Power: 855
It could just be allergies from the weather changing.ON Platinum HydroBuilder Log: http://forum.bodybuilding.com/showthread.php?p=665855101#post665855101
EST Stack Log: http://forum.bodybuilding.com/showthread.php?t=130752253
Con-Cret Log: http://forum.bodybuilding.com/showthread.php?t=128583841
Betancourt Big Blend Review: http://forum.bodybuilding.com/showthread.php?p=599612123#post599612123
Bench - 245x6
Squat - 365x4
Deadlift - 405x6
03-13-2011, 12:21 AM #12
There are some vitamins that can thin the blood. If you want to know if your supplements are causing it, it's really simple, stop taking them. If the nose bleeds go away, start taking the supplements again, one at a time, and see if they start up again.
03-13-2011, 01:45 AM #13
03-13-2011, 05:16 AM #14
03-13-2011, 05:49 AM #15
[thats my street cred on nose bleeds ]
Anyways, dont go to the doctor he will just say stop it.
If you want to continue on the supps, takes time to isolate which is the variable that is the problem.
1. Remember if the gym was humid.
2. Remember if your mood was altered
3. Are you susceptible to nose bleeds during season changes, normally if have problems with nb's this is a problem.
4. What did you eat? ODíng on specific things causes nose bleeds
5. Have you ever taken a multi-vitamin before.
Humidity dry or wet in the moderate to more extreme cases, will cause nose bleeds.
Blood pressure high or low can = nose bleeds
Season changes= air pressure + humidity can = nb's
Blood sugar high or low from lack of food or odíng can = nb's
Multi-vitamins = if your body is accepting more minerals and vitamins than normal this can drastically change your whole bodies system and throw them out of whack(without going into bloodsugar/pressuer/etc) which can = nb's
p.s. - take multi's after workouts relatively consistent on the timing as well.
In reality there's soooo many factors that can cause nose bleeds,that is if you are already susceptibile to having them in the first place.
Lack of sleep , poor nutrition... Find out what it is , learn from your body.
The doctor will just tell you to stop taking supps, only you can really find out and incorporate your 24/7 life into isolating the culprit it just takes time.Seek truth and reason
03-13-2011, 10:26 AM #16
- Join Date: Feb 2003
- Location: Ephrata, Pennsylvania, United States
- Age: 38
- Posts: 23,260
- Rep Power: 174073
Most likely high blood pressure.
Get it checked, and then visit a doctor if you want prescibed medication. If you think it's a "cycle only" thing and you will be fine once you stop your cycle, you could go with some over the counter Hawthorn Berries and a product like AI's Cycle Support. This should help control it on cycle and through your post cycle therapy.
Head Gaspari Nutrition Representative
***Precision Protein*** - Buy One Get One 50% Off!!!
***Novedex XT Logging Opportunity Here***
02-21-2017, 08:10 AM #17
- Join Date: Mar 2013
- Location: Fort Frances, Ontario, Canada
- Age: 26
- Posts: 1
- Rep Power: 0
Nose Bleeds After Taking Preworkout supplements
i've recently found out that my preworkout supplements have given me nose bleeds shortly after my 5 min warm up, i tried RSP Dyn.o and Assault Black by Muscle Pharm, left nostril every time, few occurrences have been 10-15 mins long, and waking up in middle of night to a nose bleed ( winter dry air months likely don't help either, even though i use a humidifier next to my bed) Ive tried a preworkout without caffeine in it called Vega Sport and havent got any nose bleeds so im going to stay away from the products i mentioned above and trying out EVL caffeine free PWO and go from there, i hope this helps anyone experiencing the same issues.
By enkai in forum SupplementsReplies: 18Last Post: 11-23-2010, 03:39 PM
By DUKY808 in forum Over Age 35Replies: 18Last Post: 08-10-2009, 08:31 AM
By Black_Dread in forum SupplementsReplies: 13Last Post: 04-19-2008, 11:52 AM
By CrazyTall in forum Misc.Replies: 10Last Post: 12-19-2003, 08:53 AM
By RAEKWON201 in forum SupplementsReplies: 8Last Post: 05-12-2003, 09:52 AM